# SDR COMA0260211

- Difficulty date: March 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 20,043 hours, 19,548 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0603
- Condition: Malfunctioned
- Location: Nlg
- Part time: 8,429 hours, 8,683 cycles
- Stage of operation: AP
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5369 GEAR DISAGREE MESSAGE WHEN GEAR SELECTED DOWN.REPLACED THE NLG SELECTOR VALVE.
